Loading Events

Upcoming Events › Portsmouth

Events Search and Views Navigation

Find Events

Event Views Navigation

Events Search

October 2022

Vinyasa Flow- Katie B. (60 min)

October 1 @ 9:30 AM - 10:30 AM
|Recurring Event (See all)

An event every week that begins at 9:30am on Saturday, repeating indefinitely

Open to all levels of practice, vinyasa flow is a practice where the breath is linked with movement. There will be more variations on postures and class flow and students will be encouraged to deepen their practice at their own pace.  Newer students will be able to modify to their comfort level.

Find out more »

Vinyasa Flow- Marla (90 min)

October 2 @ 9:30 AM - 11:00 AM
|Recurring Event (See all)

An event every week that begins at 9:30am on Sunday, repeating indefinitely

Open to all levels of practice, vinyasa flow is a practice where the breath is linked with movement. There will be more variations on postures and class flow and students will be encouraged to deepen their practice at their own pace.  Newer students will be able to modify to their comfort level.

Find out more »

Vinyasa Flow- Stephanie (90 min)

October 2 @ 9:30 AM - 11:00 AM
|Recurring Event (See all)

An event every week that begins at 9:30am on Sunday, repeating indefinitely

Open to all levels of practice, vinyasa flow is a practice where the breath is linked with movement. There will be more variations on postures and class flow and students will be encouraged to deepen their practice at their own pace.  Newer students will be able to modify to their comfort level.

Find out more »

Restorative- Gretchen (75 min)

October 2 @ 5:30 PM - 6:45 PM
|Recurring Event (See all)

An event every week that begins at 5:30pm on Sunday, repeating indefinitely

This class uses deep relaxation, breath, and meditation to maintain, or renew any depletion of the body’s energy. Restorative yoga is a way to practice cultivating ease and relaxation and consists of passive poses supported by yoga props (blocks, bolsters, blankets, straps). It is a gentle class focused on eliminating unnecessary muscular strain while simultaneously releasing tension within the many layers of the body. This class is not recommended for those brand new to yoga.

Find out more »

Yin-Kelsey (60 min)

October 3 @ 7:00 AM - 8:00 AM
|Recurring Event (See all)

An event every week that begins at 7:00am on Monday, repeating indefinitely

Yin Yoga targets our connective tissue, which includes our deep fascial networks, tendons, ligaments, and even bones. By applying gentler pressures that are applied over a longer period of time, our tissue is stimulated to get longer and create more space for our joints. This type of practice is a great way to balance our yang practice and busy lifestyles, in order to achieve optimal health and vitality.

Find out more »

Slow Flow- Stephanie (60 min)

October 3 @ 7:00 AM - 8:00 AM
|Recurring Event (See all)

An event every week that begins at 7:00am on Monday, repeating indefinitely

Slow flow has a special focus on breath and fluid movement between the postures.  There is more of a focus on deep stretching and hip opening and less arm balances and complex postures.  This practice is designed for those who like to slow down and feel the space between the postures.  All levels welcome.

Find out more »

Slow Flow- Dan (60 min)

October 3 @ 7:00 AM - 8:00 AM
|Recurring Event (See all)

An event every week that begins at 7:00am on Monday, repeating indefinitely

Slow flow has a special focus on breath and fluid movement between the postures.  There is more of a focus on deep stretching and hip opening and less arm balances and complex postures.  This practice is designed for those who like to slow down and feel the space between the postures.  All levels welcome.

Find out more »

Vinyasa Flow- Gretchen (75 min)

October 3 @ 9:00 AM - 10:15 AM
|Recurring Event (See all)

An event every week that begins at 9:00am on Monday, repeating indefinitely

Open to all levels of practice, vinyasa flow is a practice where the breath is linked with movement. There will be more variations on postures and class flow and students will be encouraged to deepen their practice at their own pace.  Newer students will be able to modify to their comfort level.

Find out more »

Vinyasa Flow- Angela (75 min)

October 3 @ 9:00 AM - 10:15 AM
|Recurring Event (See all)

An event every week that begins at 9:00am on Monday, repeating indefinitely

Open to all levels of practice, vinyasa flow is a practice where the breath is linked with movement. There will be more variations on postures and class flow and students will be encouraged to deepen their practice at their own pace.  Newer students will be able to modify to their comfort level.

Find out more »

Vinyasa Flow- Gretchen (50 min)

October 3 @ 12:00 PM - 12:50 PM
|Recurring Event (See all)

An event every week that begins at 12:00pm on Monday, repeating indefinitely

Open to all levels of practice, vinyasa flow is a practice where the breath is linked with movement. There will be more variations on postures and class flow and students will be encouraged to deepen their practice at their own pace.  Newer students will be able to modify to their comfort level.

Find out more »
+ Export Events